Research Repository

On Young's Inequality and its Reverse for Bounding the Lorenz Curve and Gini Mean

Cerone, Pietro (2009) On Young's Inequality and its Reverse for Bounding the Lorenz Curve and Gini Mean. Journal of Mathematical Inequalities, 3 (3). pp. 369-381. ISSN 1846-579X

Full text for this resource is not available from the Research Repository.

Abstract

The performance of the Young integral inequality is investigated for bounding the Lorenz curve and the Gini index. The study relies on a comparison of reverse Young type integral inequalities. The resulting approximation and bounds for the Lorenz curve and the Gini index are compared with previous results.

Item Type: Article
Uncontrolled Keywords: ResPubID17576. Gini mean difference, Gini index, Lorenz curve, variance, coefficient of variation, Young’s integral inequality, reverse Young’s inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 16 Oct 2011 23:30
Last Modified: 16 Oct 2011 23:30
URI: http://vuir.vu.edu.au/id/eprint/4213
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar